# SDR A6WA2019111146993

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 601R3505064
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM 601R35050-64 CUT BY CABLE ASSIST. REPLACED  AIRCRAFT REMOVED FROM SERVICE  REPLACED CARGO DOOR BEAM 601R35050-64 IAW CRJ 200 SRM 51-42-06
